American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32A25) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Ingo Lieb and R. Michael Range. Integral representations on Hermitian manifolds: the $\bar \partial $-Neumann solution of the Cauchy-Riemann equations. Bull. Amer. Math. Soc. 11 (1984) 355-358. MR 752797.
Abstract, references, and article information   
View Article: PDF

[2] Yue Lin L. Tong. De Rham's integrals and Lefschetz fixed point formula for ${d''}$ cohomology. Bull. Amer. Math. Soc. 78 (1972) 420-422. MR 0296355.
Abstract, references, and article information   
View Article: PDF

[3] F. Reese Harvey and R. O. Wells Jr.. Holomorphic approximation on totally real submanifolds of a complex manifold. Bull. Amer. Math. Soc. 77 (1971) 824-828. MR 0289809.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1